UNIGE document Scientific Article
previous document  unige:27927  next document
add to browser collection
Title

Regularization of neutral delay differential equations with several delays

Authors
Guglielmi, Nicola
Published in Journal of Dynamics and Differential Equations. 2013, vol. 25, no. 1, p. 173-192
Abstract For neutral delay differential equations the right-hand side can be multi-valued, when one or several delayed arguments cross a breaking point. This article studies a regularization via a singularly perturbed problem, which smooths the vector field and removes the discontinuities in the derivative of the solution. A low-dimensional dynamical system is presented, which characterizes the kind of generalized solution that is approximated. For the case that the solution of the regularized problem has high frequency oscillations around a codimension-2 weak solution of the original problem, a new stabilizing regularization is proposed and analyzed.
Full text
Structures
Citation
(ISO format)
GUGLIELMI, Nicola, HAIRER, Ernst. Regularization of neutral delay differential equations with several delays. In: Journal of Dynamics and Differential Equations, 2013, vol. 25, n° 1, p. 173-192. https://archive-ouverte.unige.ch/unige:27927

220 hits

78 downloads

Update

Deposited on : 2013-05-21

Export document
Format :
Citation style :